# SDR SIMA200216519

- Difficulty date: May 22, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CENTER BEAM RAMP SUPPORT CORRODED.  REMOVED AND REPLACED RAMP SUPPORT IAW EMB145 SRM 51-20-02.  (M)
